# SDR SWAA2022020412210

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR IS CRACKED AT BEAM UNDER LOWER HANDLE BOX / VERFIED AND INSTALLED NEW R1 DOOR IAW AMM 52-41-00-400-801 AND IPC 52-41-00-01B. PERFORMED R1 DOOR RIG/ADJUSTMENT CHECK IAW AMM 52-41-00-820-801. OPS CHECK GOOD. CRACK VERIFIED PER NOT HFEC INSPECTION IAW NDTM PART 6 51-00-00 PROC 23 AND PROC 16 TOOL # 36303 CAL DUE 29MAR18 POS; P: TAG/GRB NO;324363: P/N OFF 141A6516-18 S/N OFF 001519: P/N ON 141A6516-18 S/N ON 001664
